# SDR 03FDEA02170

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE STRINGER CLIP IS CRACKED AT STR 4L, BS 783.  REMOVED AND REPLACED STRINGER CLIP BS 783, STR 4L IAW SRM 51-30-02
